MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. WAVELINQ 4 FR; ENDOVASCULAR ARTERIOVENOUS FISTULA DEVICE

BARD PERIPHERAL VASCULAR, INC. WAVELINQ 4 FR; ENDOVASCULAR ARTERIOVENOUS FISTULA DEVICE
Model Number W04200
Medical Device Problem Codes Break (1069); Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer and the evaluation is still pending.The investigation of the reported event is currently underway.Expiry date (09/2021).
 
Event or Problem Description
It was reported that during a catheter placement procedure, the electrode allegedly broke off in the yellow hemostatic valve.The procedure was completed using another device.There was no reported patient injury.
 
Event or Problem Description
It was reported that during a catheter placement procedure, the electrode allegedly broke off in the yellow hemostatic valve.It was further reported that the device was difficult to remove.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a device history record and manufacturing review was completed and there was nothing to indicate a manufacturing related cause for this event.Investigation summary: a sample evaluation was performed.As received, one endoavf venous catheter.The electrode appeared broken off and was not returned with the sample.Microscopic visual observation revealed a segment of the electrode which was attached to the electrode housing.A kink on the catheter was noted approximately 7.1cm from the distal end.The yellow valve crosser appeared deformed.The investigation was confirmed for break.The investigation is inconclusive for difficult to remove.The definitive root cause could not be determined based upon available information.Labeling review: the review of the ifu (instructions for use), indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.H10: d4 (expiry date: 09/2021).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
WAVELINQ 4 FR
Common Device Name
ENDOVASCULAR ARTERIOVENOUS FISTULA DEVICE
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10418778
Report Number2020394-2020-05399
Device Sequence Number11560861
Product Code PQK
UDI-Device Identifier00801741182754
UDI-Public(01)00801741182754
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K182796
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberW04200
Device Catalogue NumberW04200
Device Lot NumberS0081
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2020
Initial Date Received by Manufacturer 07/28/2020
Supplement Date Received by Manufacturer09/28/2020
Initial Report FDA Received Date08/18/2020
Supplement Report FDA Received Date09/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR